Join the 'Exercise' group to help and get support from people like you.
We found 234 questions associated with the 'Exercise' topic.
Posted 7 Apr 2011 by • 6 answers
I am a healthy adult women who regularly exercises and watches what she eats. Brushes and flosses every day. I got really sick about a month ago with a cold and shortly after that I noticed something in my mouth was not right. Currently my tongue is burning with little red bumps towards the front, ...
Posted 28 Aug 2013 by • 5 answers
What does it mean when your stool is black? With bowel movments twice a day I only see black stool after I exercise sometimes or out of the blue some days. I take seroquel xr and a vitamen d supplement.
Posted 30 Jan 2013 by • 4 answers
Posted 10 Aug 2012 by • 5 answers
I'm facing problem with premature ejaculation. my age is 18, I've googled about PE and found desensitizers, SSRIs, kegels exercise etc. would help me chose the best method to get rid of PE. as per the knowledge i gained through google, i think kegels exercise has no side effects but it ...
Abdominal Adhesions - After a hysterectomy 14 years ago for uterine cancer, I now have adhesions in?
Posted 1 Nov 2013 by • 4 answers
... my abdomine causing pain mostly in my lower back and side right now. I was an avid exerciser and now my doctor says no exercise not even walking for 3 months. He said I can go in a pool. Isn't pool aerobics exercise? And I honestly don't know what adhesions even are. My doctor, ...
Posted 9 Mar 2011 by • 4 answers
I'm 23, I follow a rigorous but healthy diet and exercise plan, yet I'm gaining weight rapidly. I suffer from excruciating cramps and heavy flow, depression, insomnia, panic attacks, upset stomach, inflammed liver, intense malaise, groginess throughout the day, dry and irritible skin, ...
Posted 13 Jul 2012 by • 8 answers
I see a lot of women who are happy with their weight loss results while on metformin, but I notice it is also in conjuction with a lifestyle change in diet and exercise. What I'd like to know is this: is there anyone out there (I know there must be) in their early 20's who, like me, has ...
Severe panic attacks and feel like I can't breathe. I've been trying breathing exercises nkt workin?
Posted 1 day 10 hours ago by • 1 answer
I suffer from panic attacks and anxiety 24 hours a day. I feel as if I cannot breath and I'm scared to take medications. I was in Lexapro and depakote for about 5 years and I was fine on both of them. But my doctors wanted to see how I would do without them so I stopped and I was fine for a ...
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Posted 2 days 7 hours ago by • 0 answers
... going sky high and they upped my Lisinopril to double the dose still isn't going down much. My weight is good, I exercise and eat healthy. I was wondering if a recent injury I had to my arm/shoulder when using pain pills could have caused this spike? I was on them for quite a while. Approx ...
Posted 14 days ago by • 1 answer
I recently had a reaction between robitussin and lexapro. Now I scared to do anything that raises my serot in levels. Is it possible to get it from sex or exercise and lexapro. I know they raise serotonin and like I said my reaction scared me up.
Posted 26 Feb 2017 by • 1 answer
She exercises every day. She says there isn't a lot of discomfort.
Posted 8 Feb 2017 by • 4 answers
I'm 20 years old and I just started taking 10mg Lexapro for anxiety. The reviews I have read online have really scared me. I obviously don't want to gain a lot of weight (I do exercise though) and I don't want to lose my interest in sex. Lastly, I don't plan on being on this ...
Posted 19 Feb 2017 by • 0 answers
If so, how did you change your diet and exercise routine to maintain a healthy weight? I'm very concerned by this issue since I've read terrible experiences about people gaining even more than 50-60 lbs but I can't deal with my panic anymore :( Thank you so much
Posted 15 Feb 2017 by • 1 answer
I have a bad problem where I get chronic migraines, I have medicine, but I am not able to get exercise. We cannot afford greens or Healthy food, I want to loose weight and I need help. I don't have extra body fat on my arms, legs, or face. (This is a friend trying to help him out, and he ...
Posted 6 Feb 2017 by • 0 answers
"This is my first ever pill I used. I am on the 3rd month and hardly can move. I am spotting have severe acne, can not do any exercise because everything hurts, my breast are very tender, my legs cramp up as well, my blood pressure is high and I have palpitations. When I called my Obgyn she ...